# SDR IPXA2020010850749

- Difficulty date: January 7, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 29,789 hours, 19,765 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AEMERGENCY DECLARED - ON FINAL APPROACH WHILE GOING FROM FLAPS 25 TO 30 GOT TE FLAP DISAGREE EICAS ANNUNCIATOR FLAP INDICATOR SHOWED 25PERFORMED BIT PROCEDURE IAW FIM 27-51-00, NO FAULTS ON ALL THREE FSEU'S. CYCLED FLAPS SEVERAL TIMES , NO FAULTS. OK FOR CONTINUED SERVICE
